1 doctor weighed in:

I occasionally bleed during sex. I'm on the Depo-Provera shot. Could that be the cause of it? It started last year and i've become a little more conserned since it hasn't stopped yet

1 doctor weighed in
Dr. PAUL EUN
Obstetrics & Gynecology

In brief: See your doctor

There are some women who will experience spotting while on depo-provera shot.
However, this is not common. If you are bleeding only during sex, there may be another reason for this. See your gynecologist soon.

In brief: See your doctor

There are some women who will experience spotting while on depo-provera shot.
However, this is not common. If you are bleeding only during sex, there may be another reason for this. See your gynecologist soon.
Dr. PAUL EUN
Dr. PAUL EUN
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors